# SDR REXA2017060500693

- Difficulty date: June 5, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 7,601 hours, 5,213 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: MM67035502010
- Condition: Chafed
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR TRACK SUPPORT CHAFED BY CONTACT WITH AFT DOOR SUPPORT DOOR CABLE. REMOVED, FABRICATED, AND INSTALLED A NEW TRACK SUPPORT IAW SRM 51-42-06, SRM 51-42-21, AND EA 953-05743.
